| Model Number |
01.12.33SN |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery performed at about 5 years and 10 months after primary due to aseptic stem loosening.The surgeon revised successfully the medacta head and stem.
Additional Manufacturer Narrative
Batch review performed on (b)(6)2023: lot 168412: (b)(4) items manufactured and released on 05-apr-2017.Expiration date: 2022-03-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.